# SDR REXA2018022100134

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 10,154 hours, 6,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STATUS MESSAGE.  CABIN EMERGENCY LIGHTS COME ON AND OFF ON THEIR OWN WHILE ARMED.   REMOVED AND REPLACED EMERGENCY LIGHT RELAY K198 IAW AMM 33-51-19. OPS CHECKED GOOD.
